# SDR QMLA2016102916129

- Difficulty date: October 29, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N202CF
- Make and model: Agusta A119
- Aircraft serial: 14054
- Aircraft time: 6,374 hours, 18,045 cycles
- Engine time: 7,124 hours, 15,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 109A5303R234
- Condition: Cracked
- Location: Fuselage
- Part time: 6,374 hours, 18,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN AMC AIRWORTHINESS CHECK, A CRACK WAS DISCOVERED ON THE LT SIDE OF THE FUSELAGE AT STA 5741 FROM WL 1303.6 THRU 1153.6. PER APPROVAL OF PSEAW119-2016-55713-183344 AND AN AMC SPECIAL FLIGHT PERMIT, AIRCRAFT WAS REPOSITIONED TO MAINTENANCE FACILITY FOR SHEET METAL REPAIRS ON A SPECIAL FLIGHT PERMIT.
